# SDR SWAA2022011704087

- Difficulty date: April 6, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 52,087 hours, 30,512 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE CAVITY OUTBD OF BATH TUB FITTING ON UPPER AFT SPAR STRUCTRAL SUPPORT BRACKET FOR ACCESS PNL 651 AT IS BROKEN AS MARKED / REMOVED AND INSTALLED NEW SUPPORT BRACKET FOR ACCESS PNL 651 AT R/H WING TRAILING EDGE CAVITY OUTBD OF BATH TUB FITTING ON UPPER AFT SPAR STRUCTRAL I/A/W BOEING DWG #115A2000 REV B AND SRM 51-40-02-0G-0 A-TAG #A14189
